Alert archive / New Jersey / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

July 27, 2018Cumberland County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 27, 2018, 10:08 AM EDT for Cumberland County, New Jersey. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2018, 10:08 AM EDT (14:08 UTC)
Expired
Jul 27, 2018, 11:15 AM EDT
In force
67 min
Issued by
NWS Philadelphia/Mount Holly

County Cumberland County, NJ

The radar

The Philadelphia radar (KDIX), 74 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 10:28 AM EDTTSTM WND GST 51Millville, NJ
Jul 27, 10:31 AM EDTTSTM WND DMGRoosevelt Park, NJDOWNED TREE ON NJ RT-47 NORTH OF ORANGE ST. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 2.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2018-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1842 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2018-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1842 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

598 
WWUS81 KPHI 271408
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1008 AM EDT FRI JUL 27 2018

NJZ021>023-271515-
Cumberland-Atlantic-Cape May-
1008 AM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC...EASTERN
CUMBERLAND AND NORTHWESTERN CAPE MAY COUNTIES...

At 1007 AM EDT, a strong thunderstorm was located near Millville,
moving east at 20 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Laurel Lake, Woodbine,
Estell Manor, Corbin City, Newport, Mauricetown, Belleplain Forest,
Leesburg, English Creek, Port Norris, Dividing Creek, Dorothy,
Fairton, Dennisville, Bricksboro and Cedarville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3937 7462 3932 7465 3933 7468 3931 7466
      3927 7467 3913 7477 3933 7526 3951 7517
      3946 7509 3949 7507 3940 7473 3938 7472
      3940 7472
TIME...MOT...LOC 1407Z 284DEG 17KT 3937 7513 

$$

Meola

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 27, 3:32 AM EDT, 6 hours 36 minutes earlier.

Area forecast discussion, Jul 27, 3:32 AM EDT, 6 hours 36 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
332 AM EDT Fri Jul 27 2018

.SYNOPSIS...
A cold front moves across our region tonight, then it slows just
offshore Saturday into Sunday. High pressure builds in for Sunday
before weakening northward on Monday. A warm front lifts northward
across our area during Tuesday, then a cold front arrives Wednesday
night into Thursday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Areas of fog this morning with abundant low level moisture due to
high surface dewpoints and wet ground from rainfall this week.
Although there may be some patchy dense fog out there, especially in
the valleys, do not think dense fog will be widespread enough to
warrant a Dense Fog Advisory. Fog gradually scatters out this
morning with heating of the day.

Cold front extended from western Ontario, through the Ohio Valley,
and down into the Mississippi Valley slowly works its way east
today. High pressure out ahead of that front sinks into the
Southeast U.S. by this afternoon, and that front will make its way
through western NY and PA by late afternoon.

A hot and humid airmass develops ahead of that front, with highs
well in the upper 80s and even in the low 90s along the I-95
corridor from Philly to Wilmington, and down into areas of DE away
from the coast. Southerly flow taps into a tropical airmass, and
surface dewpoints will be in the low 70s throughout.

Pre-frontal trough develops out ahead of the approaching cold front.
Instability levels will be increasing, and can expect SB CAPE values
approaching 1500 J/kg across most of NJ and southeast PA, and well
over 2000 J/kg in Delmarva.

First round of showers and thunderstorms should move into at least
the southern Poconos and northern NJ, and possibly down into
southeast PA this afternoon. With PWATs approaching 2" throughout
the region, and 0-6km shear upwards of 25 kt, can expect these
showers and thunderstorms to be capable of heavy rain. At least poor
drainage flooding will occur, and it there is a risk for localized
flash flooding with this first round of convection.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
The main concern for at least the first half of the tonight period
is the threat for severe thunderstorms and localized flash flooding
with evening showers and thunderstorms.

Cold front will work its way through the region late tonight.
Despite loss of diurnal heating this evening, instability levels
will remain quite high, with CAPE values around 2000 J/kg
throughout, a Lifted Index around -5C, and 0-6km shear at least 25-
30 kt. PWATs will also be around 2.0" as surface dewpoints remain in
the low 70s. Heavy downpours can be expected, especially in the
early evening hours. Flash Flood Guidance values are fairly low
given the amount of rain that has fallen in the last couple of days,
so it will not take much to produce poor drainage or localized flash
flooding.

The main threat severe-wise will be from strong thunderstorm winds,
as 20-30 kt bulk shear should support longer lived updrafts. The
freezing level should be over 12,000-13,000 ft, so not anticipating
severe hail, but cannot rule out small hail in the stronger
updrafts.

The bulk of the activity looks to occur between mainly 6pm-midnight,
then lingering showers and thunderstorms will move off the NJ and DE
coasts through daybreak Saturday. With abundant low level moisture
in place, can expect areas of fog to develop once again, as the cold
front will probably not be through the entire region during the
tonight period, and surface dewpoints will remain elevated.

Stay advised throughout the day for potential Watches that may be
issued.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Summary...Turning noticeably less humid during the second half of
the weekend for much of the region, then the humidity and moisture
increases once again during next week as does the potential for some
locally heavy rain/flooding.

Synoptic Overview...A closed low across eastern Canada Saturday is
forecast to open up as it slides eastward into early next week.
Meanwhile, the flow sharpens again and the tailend of the trough
looks to close off near the Mid-Mississippi Valley during early next
week. As this occurs, a strengthening ridge is positioned off the
East Coast and the flow between these two systems will direct
tropical moisture northward. The western Atlantic ridge may be tough
to dislodge, therefore the trough from the west and an associated
surface cold front may be slow to arrive into our area during the
second half of next week. Given the flow aloft that is forecast,
locally heavy rain and flood threat will return during next week as
the precipitable water values reach or exceed 2 inches.

For Saturday and Sunday...As a closed low shifts east-northeast
across eastern Canada it is forecast to gradually open up. The
southern extent of the trough therefore weakens or lifts out with
time across the Northeast. An associated surface cold front is
forecast to be shifting just off the Mid-Atlantic coast during
Saturday, however this may tend to stall near the coast or even
dissipate with time. There does look to be a window of opportunity
through about early Saturday afternoon, across the eastern and
southern areas especially, where a few showers or a thunderstorm may
occur before much drier air arrives. The forecast soundings overall
indicate quite a bit of drying occurs Saturday afternoon above the
mixed boundary layer, and this would tend to erode the instability.
Surface high pressure builds in during Sunday and a much less humid
airmass is anticipated for much of our region. The flow will be
lighter especially on Sunday, therefore an afternoon sea/bay breeze
should develop.

For Monday and Tuesday...This time frame looks to become a little
more uncertain as the flow aloft starts to sharpen. A trough should
close off near the Mid-Mississippi Valley with time while a ridge
strengthens in the western Atlantic. This turns the flow more
southwesterly and the start of moisture advection gets underway.
There looks to be a surge in the moisture/theta-e advection Monday
night and Tuesday and this should be when a surface warm front lifts
northward well in advance of surface low pressure eventually
tracking up the Ohio Valley. The forecast challenge is how much
convection accompanies the moisture surge and surface warm front. It
appears that convective chances on Monday are greatest to our west,
however some showers and storms cannot be ruled out in our area
especially across the western and southern areas.

There looks to be a better chance on Tuesday with the advancement of
the warm front. Given the western Atlantic ridge building some
though, the highest chances for convection looks to be inland from
the coastal areas. Given the precipitable water values increasing to
around 2 inches through the time frame, convection will be capable
of producing locally heavy rain and this could lead to some
flooding. The flood threat will depend on the extent of the
convection since the recent heaviest rainfall occurred just to our
west.

For Wednesday and Thursday...A convectively active time frame is
quite the possibility. The guidance shows the western Atlantic ridge
holding firm and potentially even shifting westward some, while a
trough from the Great Lakes southwestward gradually shifts eastward.
Since the ridge farther east looks to hold, this trough may be
slowed as it tracks eastward along with an associated surface cold
front. This places our area in southwesterly flow along with a
continued high moisture content airmass. Looks like convection would
be mostly diurnally driven except when the cold front gets closer.
The steering flow may be such to support some training or
backbuilding convection, and therefore some rounds of locally heavy
rain is quite possible along with at least a local flood threat.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Early this morning (through 12Z)...MVFR/IFR, possibly even LIFR
conditions in fog. Nearly calm winds.

Today (12Z Friday through 00Z Saturday)...VFR initially. Afternoon
showers and thunderstorms will develop over NW zones, first
impacting KABE/KRDG. These storms will be capable of heavy rain and
gusty winds, and could result in IFR conditions, possibly lower,
should a storm pass over a given terminal. Convection becomes a bit
more widespread after 21Z. SW winds 5-10 kt, though thunderstorms
could result in much stronger gusts.

Tonight (00z Saturday through 12Z Saturday)...MVFR/IFR in
thunderstorms. Heavy rain and gusty winds possible. Areas of fog
with IFR or lower VSBYs possible after 06Z Saturday.

Outlook...
Saturday and Sunday...VFR overall. Westerly winds 5-10 knots,
becoming light and variable each night at most terminals. A sea/bay
breeze should develop during each afternoon with a wind shift to the
south-southeast, mainly at ACY and ILG and especially Sunday
afternoon. A few lingering showers or thunderstorms possible through
about early Saturday afternoon, mainly south and east of PHL.

Monday and Tuesday...Mainly VFR. Some showers and thunderstorms are
possible especially during Tuesday. South to southeast winds 10
knots or less during the day, then light and variable each night at
many terminals.

&&

.MARINE...
Seas continue to subside to below 5 feet, so will cancel the Small
Craft Advisory for Hazardous Seas. Although widespread conditions
will be below SCA criteria, showers and thunderstorms late this
afternoon and tonight will move across the waters resulting in
strong and gusty thunderstorm winds, dangerous lightning strikes,
and VSBY reductions in heavy rain. Please stay advised for any
statements that may be issued.

Outlook...
Saturday and Sunday...The conditions are expected to be below Small
Craft Advisory criteria. A sea/bay breeze especially Sunday
afternoon may result in some enhancement to the winds particularly
nearshore.

Monday and Tuesday...The conditions are expected to be below Small
Craft Advisory criteria. Winds may start variable Monday before
settling more from the south-southeast, then some increase in the
southerly winds is expected Tuesday.

Rip Currents...
There is a moderate risk for the development of dangerous rip
currents at the NJ and DE ocean beaches through this evening.

&&

.EQUIPMENT...
KDOX radar...While technicians have replaced the motors, there has
been problems with antenna control. As a result, the radar could go
offline again. An update is anticipated by later today.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Gorse
Near Term...MPS
Short Term...MPS
Long Term...Gorse
Aviation...Gorse/MPS
Marine...Gorse/MPS
Equipment...Gorse
Hazardous weather outlook, Jul 27, 10:01 AM EDT, 7 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1001 AM EDT Fri Jul 27 2018

MDZ008-012-015-019-020-PAZ054-055-060>062-101>103-105-281415-
Cecil-Kent MD-Queen Annes-Talbot-Caroline-Carbon-Monroe-Berks-Lehigh-
Northampton-Western Chester-Eastern Chester-Western Montgomery-
Upper Bucks-
1001 AM EDT Fri Jul 27 2018

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
THIS EVENING...

This Hazardous Weather Outlook is for northeast Maryland, east
central Pennsylvania, northeast Pennsylvania and southeast
Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Some thunderstorms may be severe, capable of producing damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Downpours later Monday through Thursday could be heavy enough to
produce local flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>003-NJZ001-007>010-012-013-015>023-027-PAZ070-071-104-106-
281415-
New Castle-Kent-Inland Sussex-Sussex-Warren-Morris-Hunterdon-
Somerset-Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Delaware-Philadelphia-Eastern Montgomery-
Lower Bucks-
1001 AM EDT Fri Jul 27 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, central New Jersey, northern New
Jersey, northwest New Jersey, southern New Jersey and southeast
Pennsylvania.

.DAY ONE...Today and Tonight.

Showers and thunderstorms could produce heavy rain leading to
localized flooding, especially in poor drainage areas. Some
thunderstorms will also be severe, capable of producing damaging
winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Downpours later Monday through Thursday could be heavy enough to
produce local flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-281415-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
1001 AM EDT Fri Jul 27 2018

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and Tonight.

There is a moderate risk for the development of dangerous rip
currents through at least this evening.

Showers and thunderstorms could produce heavy rain leading to
localized flooding, especially in poor drainage areas. Some
thunderstorms will also be severe, capable of producing damaging
winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Downpours Tuesday through Thursday could be heavy enough to produce
local flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-281415-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1001 AM EDT Fri Jul 27 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

Thunderstorms this afternoon and evening could produce wind gusts in
excess of 34 KT.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jul 27, 8:37 AM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
837 AM EDT FRI JUL 27 2018

DEZ001-002-MDZ008-012-271300-
Kent-New Castle-Cecil-Kent-
837 AM EDT FRI JUL 27 2018

...A SHOWER WILL AFFECT SOUTHWESTERN NEW CASTLE...NORTHWESTERN
KENT...NORTHEASTERN KENT AND SOUTHEASTERN CECIL COUNTIES...

At 836 AM EDT, a shower was located near Middletown, moving east at
20 mph.

Winds up to 40 mph are possible with this shower.

Locations impacted include...
Middletown, Smyrna, Clayton, Warwick, Sassafras, Delaney Corner,
Green Spring, Bohemias Mills, Woodland Beach, Townsend, Odessa and
Chambersville.

Torrential rainfall is also occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3945 7587 3951 7556 3949 7559 3944 7558
      3941 7554 3937 7552 3935 7549 3933 7550
      3934 7549 3931 7543 3928 7544 3924 7575
TIME...MOT...LOC 1236Z 258DEG 19KT 3939 7568

SFJ
Special weather statement, Jul 27, 9:29 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
929 AM EDT FRI JUL 27 2018

NJZ016-017-021-271430-
Salem-Cumberland-Gloucester-
929 AM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CUMBERLAND...SOUTHERN
SALEM AND SOUTHEASTERN GLOUCESTER COUNTIES...

At 928 AM EDT, a strong thunderstorm was located over Newport
Meadows, or 7 miles west of Bridgeton, moving east at 25 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Vineland, Millville, Bridgeton, Clayton, Buena, Alloway, Newfield,
Elmer, Greenwich, Shiloh, Franklinville, Olivet, Malaga, Hancocks
Bridge, Newport Meadows, Hope Creek, Fairton, Seabrook Farms, South
Vineland and Rosenhayn.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3949 7553 3952 7552 3954 7542 3968 7505
      3954 7496 3952 7499 3947 7491 3940 7487
      3933 7533 3934 7534 3934 7537 3940 7545
      3944 7546 3946 7554 3950 7554
TIME...MOT...LOC 1328Z 251DEG 21KT 3943 7537

Meola
Special weather statement, Jul 27, 10:08 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1008 AM EDT FRI JUL 27 2018

NJZ021>023-271515-
Cumberland-Atlantic-Cape May-
1008 AM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC...EASTERN
CUMBERLAND AND NORTHWESTERN CAPE MAY COUNTIES...

At 1007 AM EDT, a strong thunderstorm was located near Millville,
moving east at 20 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Laurel Lake, Woodbine,
Estell Manor, Corbin City, Newport, Mauricetown, Belleplain Forest,
Leesburg, English Creek, Port Norris, Dividing Creek, Dorothy,
Fairton, Dennisville, Bricksboro and Cedarville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3937 7462 3932 7465 3933 7468 3931 7466
      3927 7467 3913 7477 3933 7526 3951 7517
      3946 7509 3949 7507 3940 7473 3938 7472
      3940 7472
TIME...MOT...LOC 1407Z 284DEG 17KT 3937 7513

Meola

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 9:29 AM EDTSpecial Weather StatementPHISalem61 min
Jul 27, 9:50 AM EDTFlash Flood WatchPHIBurlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 7 more13 hr
Jul 27, 10:34 AM EDTRip Current StatementPHIAtlantic, Cape May, Monmouth, Ocean10 hr
Jul 27, 11:11 AM EDTSpecial Weather StatementPHIAtlantic64 min
Jul 27, 12:10 PM EDTSpecial Weather StatementPHIAtlantic65 min
Jul 27, 12:24 PM EDTAreal Flood AdvisoryPHICape May114 min
Jul 27, 1:15 PM EDTSpecial Weather StatementPHISalem45 min
Jul 27, 1:23 PM EDTSpecial Weather StatementPHIMorris52 min
Jul 27, 1:31 PM EDTSpecial Marine WarningPHI59 min
Jul 27, 1:38 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset4 hr
Jul 27, 2:04 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset41 min
Jul 27, 2:14 PM EDTSevere Thunderstorm WarningPHICumberland, Salem46 min
Jul 27, 2:19 PM EDTSpecial Marine WarningPHI56 min
Jul 27, 2:22 PM EDTSpecial Marine WarningPHI53 min
Jul 27, 2:26 PM EDTAreal Flood AdvisoryPHICumberland, Salem6 hr
Jul 27, 2:40 PM EDTSpecial Marine WarningPHI65 min
Jul 27, 2:59 PM EDTSevere Thunderstorm WarningPHICumberland, Salem46 min
Jul 27, 3:09 PM EDTAreal Flood AdvisoryPHICumberland, Salem6 hr
Jul 27, 3:14 PM EDTSpecial Marine WarningPHI61 min
Jul 27, 3:45 PM EDTSpecial Weather StatementPHICumberland30 min
Jul 27, 4:12 PM EDTSpecial Marine WarningPHI63 min
Jul 27, 4:18 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland, Gloucester, Salem42 min
Jul 27, 4:19 PM EDTFlash Flood WarningPHICumberland4 hr
Jul 27, 4:25 PM EDTAreal Flood AdvisoryPHIMiddlesex, Somerset7 hr
Jul 27, 4:32 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Somerset43 min
Jul 27, 4:43 PM EDTAreal Flood AdvisoryPHIMercer5 hr
Jul 27, 4:54 PM EDTFlash Flood WarningPHIMiddlesex4 hr
Jul 27, 5:03 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cumberland4 hr
Jul 27, 5:23 PM EDTSpecial Marine WarningPHI67 min
Jul 27, 5:46 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Ocean4 hr
Jul 27, 6:10 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth, Somerset4 hr
Jul 27, 7:14 PM EDTSpecial Marine WarningPHI61 min
Jul 27, 7:15 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren4 hr
Jul 27, 7:51 PM EDTSpecial Weather StatementPHIAtlantic39 min
Jul 27, 7:55 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Somerset, Warren108 min
Jul 27, 12:17 PM EDTAreal Flood AdvisoryPHICarbon, Monroe2 hr
Jul 27, 12:35 PM EDTFlash Flood WarningPHIMonroe63 min
Jul 27, 1:02 PM EDTAreal Flood AdvisoryPHIBerks3 hr
Jul 27, 1:08 PM EDTSpecial Weather StatementPHIBucks, Montgomery37 min
Jul 27, 1:19 PM EDTAreal Flood AdvisoryPHIBucks, Montgomery4 hr
Jul 27, 1:42 PM EDTSpecial Weather StatementPHIMontgomery48 min
Jul 27, 3:11 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh49 min
Jul 27, 3:47 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh4 hr
Jul 27, 3:54 PM EDTFlash Flood WarningPHIBerks4 hr
Jul 27, 4:27 PM EDTSpecial Weather StatementPHIPhiladelphia33 min
Jul 27, 4:33 PM EDTSpecial Weather StatementPHICarbon, Monroe27 min
Jul 27, 4:44 PM EDTAreal Flood AdvisoryPHICarbon, Monroe7 hr
Jul 27, 5:00 PM EDTFlash Flood WarningPHIMonroe3 hr
Jul 27, 5:13 PM EDTSpecial Weather StatementPHIMonroe47 min
Jul 27, 5:27 PM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Northampton4 hr
Jul 27, 5:43 PM EDTSpecial Weather StatementPHILehigh47 min
Jul 27, 6:03 PM EDTSevere Thunderstorm WarningPHIChester42 min
Jul 27, 6:06 PM EDTAreal Flood AdvisoryPHIBerks, Chester3 hr
Jul 27, 6:36 PM EDTSpecial Weather StatementPHIBerks39 min
Jul 27, 6:40 PM EDTSevere Thunderstorm WarningPHIBerks50 min
Jul 27, 7:03 PM EDTFlash Flood WarningPHIBerks3 hr
Jul 27, 7:09 PM EDTSevere Thunderstorm WarningPHIChester51 min
Jul 27, 7:37 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery116 min
Jul 27, 7:46 PM EDTSpecial Weather StatementPHIMontgomery44 min
Jul 27, 7:49 PM EDTAreal Flood WarningPHIBerks4 hr
Jul 27, 7:49 PM EDTSpecial Weather StatementPHIBerks41 min
Jul 27, 7:53 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh, Montgomery110 min
Jul 27, 8:37 AM EDTSpecial Weather StatementPHINew Castle23 min
Jul 27, 2:15 PM EDTAreal Flood AdvisoryPHISussex6 hr
Jul 27, 4:19 PM EDTSpecial Weather StatementPHISussex41 min
Jul 27, 5:03 PM EDTSpecial Weather StatementPHIKent27 min
Jul 27, 5:08 PM EDTAreal Flood AdvisoryPHIKent4 hr
Jul 27, 5:09 PM EDTAreal Flood AdvisoryPHISussex3 hr
Jul 27, 5:44 PM EDTAreal Flood AdvisoryPHIKent, New Castle3 hr
Jul 27, 6:53 PM EDTSpecial Weather StatementPHINew Castle52 min

Nearby

Special Weather Statements in New Jersey, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.